Please use this identifier to cite or link to this item:
Title: Integration with respect to local time and Ito's formula for smooth nondegenerate martingales
Author: Bardina i Simorra, Xavier
Rovira Escofet, Carles
Keywords: Moviment brownià
Martingales (Matemàtica)
Brownian movements
Martingales (Mathematics)
Issue Date: 2010
Publisher: Universitat Autònoma de Barcelona
Abstract: We show an It o's formula for nondegenerate Brownian martingales Xt = R t 0 us dWs and functions F(x, t) with locally integrable derivatives in t and x. We prove that one can express the additional term in It o's s formula as an integral over space and time with respect to local time.
Note: Reproducció del document publicat a:
It is part of: Publicacions Matemàtiques, 2010, vol. 54, num. 1, p. 187-208
Related resource:
ISSN: 0214-1493
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
582396.pdf204.07 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.